Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 184, NWS Kansas City, MO

June 9, 2011Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 10:27 PM CDT for Nodaway County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 10:27 PM CDT (03:27 UTC)
Expired
Jun 9, 2011, 10:45 PM CDT
In force
18 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Nodaway County, MO

The radar

The Omaha radar (KOAX), 143 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
608 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WUUS53 KEAX 100327
SVREAX
MOC147-100345-
/O.NEW.KEAX.SV.W.0184.110610T0327Z-110610T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1027 PM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1045 PM CDT

* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR BURLINGTON JUNCTION...OR 15 MILES NORTHWEST OF MARYVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN NODAWAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4058 9485 4040 9501 4053 9519 4058 9518
TIME...MOT...LOC 0328Z 223DEG 33KT 4054 9502
WIND...HAIL 60MPH 1.50IN

$$

21
1 follow-up statement
161 
WWUS53 KEAX 100343
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT THU JUN 9 2011

MOC147-100353-
/O.EXP.KEAX.SV.W.0184.000000T0000Z-110610T0345Z/
NODAWAY MO-
1043 PM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NODAWAY COUNTY
WILL EXPIRE AT 1045 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4058 9485 4040 9501 4053 9519 4058 9518
TIME...MOT...LOC 0343Z 223DEG 33KT 4064 9489

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 9, 6:50 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 PM CDT THU JUN 9 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

...MESOSCALE CONVECTIVE DISCUSSION...

POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE
FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE
MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE
AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR
FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE
FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF
THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO
LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF
KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL
DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES
ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL
TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD
THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL
ALSO BE POSSIBLE.

THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF
NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF
THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY
EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS
THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE
REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT
WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS
OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS
INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON
AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH
APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO
THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT
LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE
AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES
AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING
THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE
STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS
EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO
INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM
FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL
INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO
40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL.

SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)...

BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL
THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES
THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS
CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT.
NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE
MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE
DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE
FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS
INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER
WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES
INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK
NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN.

REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH
THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS
THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE
DISCREPANCIES IN THE GUIDANCE OUTPUT.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST
WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A
COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW
PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A
THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z.
THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH
THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE
CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS
THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY
TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE
PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT THU JUN 9 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
633 PM CDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF
NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT
FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER
THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY
DIMINISH AFTER MIDNIGHT.

DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS
ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND
NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT
FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE
SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST
OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED
FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY
ANTICIPATED

THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH
WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD
ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC
PERIOD.

DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS
MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD
LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING
MISSOURI RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY
ALONG AND NORTH OF INTERSTATE 70.

DB

In the hours before

Local storm report, Jun 9, 9:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     FLASH FLOOD      3 SW TRENTON            40.05N 93.64W
06/09/2011                   GRUNDY             MO   AMATEUR RADIO

            1-2 FEET OF WATER OVER THE ROAD ON ROUTE W SOUTHWEST OF
            TRENTON AT THE WOLF CREEK

&&

BAILEY
Local storm report, Jun 9, 10:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             MARCELINE               39.74N 92.47W
06/09/2011  E0.75 INCH       MACON              MO   LAW ENFORCEMENT

&&

SFORTIN
Special weather statement, Jun 9, 10:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT THU JUN 9 2011

MOZ001>004-011-100345-
ATCHISON MO-GENTRY MO-HOLT MO-NODAWAY MO-WORTH MO-
1002 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WORTH...NODAWAY...
NORTHERN HOLT AND NORTHWESTERN GENTRY COUNTIES UNTIL 1045 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TARKIO TO 8 MILES
EAST OF FAIRFAX TO MOUND CITY...AND MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TARKIO...MARYVILLE...MAITLAND...SKIDMORE...BURLINGTON JUNCTION...
  RAVENWOOD...HOPKINS...GRANT CITY...GRAHAM...QUITMAN...WESTBORO...
  ELMO...ARKOE...CLEARMONT...PICKERING...PARNELL...SHERIDAN AND
  WORTH.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 80 AND 117.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4058 9432 4043 9427 4006 9524 4039 9565
      4045 9565 4046 9568 4059 9541
TIME...MOT...LOC 0302Z 245DEG 46KT 4043 9538 4036 9520
          4018 9512

21
Local storm report, Jun 9, 10:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             MARCELINE               39.72N 92.95W
06/09/2011  E0.75 INCH       LINN               MO   AMATEUR RADIO

&&

SFORTIN
Local storm report, Jun 9, 10:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             BUCKLIN                 39.78N 92.89W
06/09/2011  E2.75 INCH       LINN               MO   TRAINED SPOTTER

&&

21
Special weather statement, Jun 9, 10:25 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1025 PM CDT THU JUN 9 2011

KSZ057-060-MOZ043-053-100415-
BATES MO-CASS MO-LINN KS-MIAMI KS-
1025 PM CDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND MIAMI COUNTIES IN EAST
CENTRAL KANSAS...AND WESTERN CASS AND BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1115 PM CDT...

AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY AHEAD OF AN AREA OF THUNDERSTORMS. THE LEADING
EDGE OF THIS OUTFLOW WAS ALONG A LINE EXTENDING FROM 6 MILES
SOUTHWEST OF SPRING HILL TO 5 MILES NORTH OF PLEASANTON TO 14 MILES
SOUTHWEST OF FULTON...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOUISBURG...ADRIAN...PECULIAR...BUTLER...RICH HILL...
  HARRISONVILLE...PRESCOTT...DREXEL...HUME...CLEVELAND...FREEMAN...
  ARCHIE...NEW LANCASTER...WAGSTAFF...CHILES...AMORET...AMSTERDAM...
  WORLAND...MERWIN AND BUCYRUS.

LAT...LON 3803 9508 3826 9508 3826 9507 3872 9506
      3874 9470 3874 9461 3875 9461 3876 9432
      3837 9418 3805 9429 3806 9461 3803 9462
TIME...MOT...LOC 0325Z 255DEG 30KT 3870 9488 3825 9470
          3786 9484

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEAXMacon30 min
Jun 9, 7:05 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan25 min
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb23 min
Jun 9, 7:20 PM CDTAreal Flood AdvisoryEAXSullivan6 hr
Jun 9, 7:26 PM CDTSevere Thunderstorm WarningEAXLinn34 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXSullivan32 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Jun 9, 7:42 PM CDTAreal Flood AdvisoryEAXDaviess6 hr
Jun 9, 7:55 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston35 min
Jun 9, 7:56 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston34 min
Jun 9, 8:04 PM CDTFlash Flood WarningEAXSullivan6 hr
Jun 9, 8:12 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan33 min
Jun 9, 8:13 PM CDTFlash Flood WarningEAXDaviess4 hr
Jun 9, 8:20 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston25 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston31 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon43 min
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan46 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEAXLinn, Macon47 min
Jun 9, 9:29 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt31 min
Jun 9, 9:37 PM CDTFlash Flood WarningEAXAdair, Linn, Macon, Sullivan6 hr
Jun 9, 9:43 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jun 9, 9:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 10:02 PM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway, Worth43 min
Jun 9, 10:06 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston6 hr
Jun 9, 10:25 PM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon62 min
Jun 9, 11:24 PM CDTHigh Wind WarningEAXBates, Cass3 hr
Jun 10, 12:31 AM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Linn, Livingston, Macon and 1 more10 hr
Jun 10, 8:20 AM CDTSpecial Weather StatementEAXBuchanan40 min
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston17 hr
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton36 hr
Jun 10, 6:13 PM CDTSpecial Weather StatementEAXPettis47 min
Jun 10, 6:34 PM CDTSevere Thunderstorm WarningEAXPettis41 min
Jun 10, 6:48 PM CDTSpecial Weather StatementEAXHoward42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.